Show simple item record

Article

dc.creatorFernández Lebrón, María Magdalenaes
dc.creatorNarváez Macarro, Luises
dc.date.accessioned2016-10-03T10:58:04Z
dc.date.available2016-10-03T10:58:04Z
dc.date.issued2003-07-01
dc.identifier.citationFernández Lebrón, M.M. y Narváez Macarro, L. (2003). Hasse-Schmidt derivations and coefficient fields in positive characteristics. Journal of Algebra, 265 (1), 200-210.
dc.identifier.issn0021-8693es
dc.identifier.urihttp://hdl.handle.net/11441/46780
dc.description.abstractWe show how to express any Hasse-Schmidt derivation of an algebra in terms of a finite number of them under natural hypothesis. As an application, we obtain coefficient fields of the completion of a regular local ring of positive characteristic in terms of Hasse-Schmidt derivations.es
dc.description.sponsorshipDirección General de Investigaciónes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Algebra, 265 (1), 200-210.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectRegular local ringes
dc.subjectCoefficient fieldes
dc.subjectHasse-Schmidt derivationes
dc.titleHasse-Schmidt derivations and coefficient fields in positive characteristicses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada Ies
dc.contributor.affiliationUniversidad de Sevilla. Departamento de álgebraes
dc.relation.projectIDBFM2001-3207es
dc.relation.publisherversionhttp://ac.els-cdn.com/S0021869303002382/1-s2.0-S0021869303002382-main.pdf?_tid=e2bee38e-8957-11e6-92c2-00000aab0f01&acdnat=1475492304_cfda0eb9193f6672e906d6de1ea68935es
dc.identifier.doi10.1016/S0021-8693(03)00238-2es
dc.contributor.groupUniversidad de Sevilla. FQM218: Geometria Algebraica, Sistemas Diferenciales y Singularidadeses
idus.format.extent14 p.es
dc.journaltitleJournal of Algebraes
dc.publication.volumen265es
dc.publication.issue1es
dc.publication.initialPage200es
dc.publication.endPage210es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/46780
dc.contributor.funderDirección General de Investigación (DGI). España

FilesSizeFormatViewDescription
Hasse-Schmidt derivations and ...177.6KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional